Gaussian fluctuations and Onsager relations for a multicomponent
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 342-345
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a19,
author = {O. Yu. Dinariev and I. A. Leont'ev},
title = {Gaussian fluctuations and {Onsager} relations for a multicomponent},
journal = {Doklady Akademii Nauk},
pages = {342--345},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a19/}
}
O. Yu. Dinariev; I. A. Leont'ev. Gaussian fluctuations and Onsager relations for a multicomponent. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 342-345. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a19/